# SDR AALA202501279834

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT WAS NOT GROUNDED: REF MIC 1921117. PERFORMED OPERATIONAL CHECK OF EMERGENCY POWERSUPPLY UNITS BY BITE-CHECK IAW AMM 33-51-00. FAILURE MESSAGES EPSU INT LOAD FWD L, AND EPSU INT LOAD AFT L FOUND. REMOVED AND REPLACED EXIT LOCATER SIGNS AT 53WL IAW AMM 33-51-17. OPS CHECKS GOOD.
